Theoretical investigation of time suboptimal control of industrial manipulators along specified paths


Kilicaslan S., Ercan Y.

JOURNAL OF INTELLIGENT & ROBOTIC SYSTEMS, vol.49, no.3, pp.253-277, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1007/s10846-007-9141-1
  • Title of Journal : JOURNAL OF INTELLIGENT & ROBOTIC SYSTEMS
  • Page Numbers: pp.253-277

Abstract

A method for the time suboptimal control of an industrial manipulator from an initial position and orientation to a final position and orientation as it moves along a specified path is proposed. Nonlinear system equations that describe the manipulator motion are linearized at each time step along the path. A method which gives the control inputs (joint angular velocities) for time suboptimal control of the manipulator is developed. In the formulation, joint angular velocity and acceleration limitations are also taken into consideration. A six degree of freedom elbow type manipulator is used in numerical examples to verify the method developed.